# SDR NSVA200600215

- Difficulty date: November 25, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 201
- Aircraft time: 32,463 hours, 36,570 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Config Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FOUND CONFIG WARNING ON START OF TAKEOFF ROLL.  COULD NOT DUPLICATE ON GROUND RUN, NO DEFECTS NOTED AT THIS TIME REF 31-50-00-05.
